2019
Том 71
№ 5

All Issues

Martynyuk V. T.

Articles: 6
Article (Ukrainian)

Best constants for approximations of periodic functions by Fejer operators

Martynyuk V. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 1. - pp. 75-82

Article (Ukrainian)

Some questions on the approximation of functions in the hausdorff metric

Martynyuk V. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 3. - pp. 318–325

Article (Ukrainian)

Exact constant for approximation of continuous functions by summation operators of Jackson type

Bugaets V. P., Martynyuk V. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 6. - pp. 791–796

Article (Ukrainian)

Approximation by polygonal lines of curves given by parametric equations in the Hausdorff metric

Martynyuk V. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 1. - pp. 87–92

Article (Ukrainian)

Exact constants of approximation of continuous functions by Jackson integrals

Bugaets V. P., Martynyuk V. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 4. - pp. 435–443

Article (Ukrainian)

Approximation by polyhedral functions in a hausdorff metric

Martynyuk V. T., Storchai V. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 1. - pp. 115-120